# SDR YENA200812110127

- Difficulty date: December 11, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000144
- Aircraft time: 2,869 hours, 1,565 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 0192
- Condition: Failed
- Location: Slats
- Part time: 437 hours, 242 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT NR 1219, BOS-BUF, SLAT FAIL IN FLIGHT WHEN FLAPS SELECTED TO POSITION ON APPROACH.  R&R LT OTBD SKEW SENSOR IAW 27-83-01.  OPS CHECK OK.
